RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 54–57 (Mi dan34480)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Mappings which do not lower the dimension

V. V. Fedorchuk

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (521 kB)

Bibliographic databases:

UDC: 513.83+519.54
Presented: П. С. Александров
Received: 26.06.1968

Citation: V. V. Fedorchuk, “Mappings which do not lower the dimension”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 54–57

Citation in format AMSBIB
\Bibitem{Fed69}
\by V.~V.~Fedorchuk
\paper Mappings which do not lower the dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 54--57
\mathnet{http://mi.mathnet.ru/dan34480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0240791}
\zmath{https://zbmath.org/?q=an:0189.23504}


Linking options:
  • http://mi.mathnet.ru/eng/dan34480
  • http://mi.mathnet.ru/eng/dan/v185/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “A compact Hausdorff space all of whose infinite closed subsets are $n$-dimensional”, Math. USSR-Sb., 25:1 (1975), 37–57  mathnet  crossref  mathscinet  zmath
    2. V. M. Ulyanov, “O vpolne zamknutykh i blizkikh k nim otobrazheniyakh”, UMN, 30:3(183) (1975), 177–178  mathnet  mathscinet  zmath
    3. V. V. Fedorchuk, “Fully closed mappings and the consistency of some theorems of general topology with the axioms of set theory”, Math. USSR-Sb., 28:1 (1976), 1–26  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    5. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    6. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Fedorchuk, V. V. Filippov, “Manifolds with noncoinciding inductive dimensions”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 25–36  mathnet  crossref  mathscinet  zmath  isi
    8. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    9. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Sb. Math., 195:12 (2004), 1809–1822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. V. Fedorchuk, “Dimension scales of bicompacta”, Siberian Math. J., 49:3 (2008), 549–561  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:27
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019